Real Analysis Exchange

Multiplication Operators on the Spaces of Functions of Bounded \(p\)-Variation in Wiener’s Sense

Franklin R. Astudillo-Villaba, René E. Castillo, and Julio C. Ramos-Fernández

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article, we make a comprehensive study of the properties of multiplication operators acting on the spaces of functions of bounded \(p\)-variation in Wiener’s sense, \(WBV_p[0,1]\). We characterize all functions \(u\in WBV_p[0,1]\) that define invertible, compact and Fredholm multiplication operators \(M_u\) on \(WBV_p[0,1]\). Also we characterize when \(M_u\) has finite range and has closed range on \(WBV_p[0,1]\).

Article information

Real Anal. Exchange, Volume 42, Number 2 (2017), 329-344.

First available in Project Euclid: 10 May 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A45: Functions of bounded variation, generalizations 26B30: Absolutely continuous functions, functions of bounded variation 47B38: Operators on function spaces (general)
Secondary: 46E40: Spaces of vector- and operator-valued functions

Multiplication Operators p-variation


Astudillo-Villaba, Franklin R.; Castillo, René E.; Ramos-Fernández, Julio C. Multiplication Operators on the Spaces of Functions of Bounded \(p\)-Variation in Wiener’s Sense. Real Anal. Exchange 42 (2017), no. 2, 329--344. doi:10.14321/realanalexch.42.2.0329.

Export citation